# SDR CA981006014

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 28719K
- Condition: Damaged
- Location: Propeller
- Part time: 1,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.   INSPECTION FOUND STONE DAMAGE TO THE LEADING EDGES AND THE FACE OF THE PROPELLER BLADES.
